# SDR CA991230021

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: HA9A048
- Condition: Failed
- Location: Main Battery
- Component: Battery/Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON SELECTION OF MAIN BATTERY SWITCH, BATTERY POWER FAILED TO POWER UP MAIN BATTERY BUSS. MAIN BATTERY CONTACTOR FAILED
